# SDR YENA201710070823

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 32,686 hours, 20,697 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 70284221902
- Part serial: 07020778
- Condition: Shorted
- Location: Nlg
- Part time: 24,519 hours, 15,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AFTER TAKEOFF,  LANDING GEAR LEVER DISAGREE MESSAGE.  COMPLIED WITH QRH,  ALL DOWN INDICATIONS GREEN,  WHEN GEAR WAS SELECTED UP, NOSE INDICATED GEAR STILL DOWN.  DURING TROUBLESHOOTING,  FOUND A SHORT BETWEEN CONNECTOR J0999 PIN F WIRE W202-00671-24.   R & R THE SUSPECTED SHORTED CONNECTOR J0999 IAW SWPM 20-21-00. INSPECTED WIRE W202-00671-24, AND FOUND TO BE SATISFACTORY. PERFORMED MULTIPLE GEAR EXTENSION & RETRACTIONS. FOUND TO BE SATISFACTORY IAW AMM 32-33-00.
